# SDR RAIA950837

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 887
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Rpm Screw
- Part number: A218C14
- Condition: Out Of Adj
- Location: Lt Eng
- Part time: 8,234 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT NR 7067 - LEFT ENGINE TORQUE DROPPED FROM 80 PERCENT TO 40 PERCENT.  MAINTENANCE ADJUSTED LEFT ENGINE MAX RPM.  GROUND RUNS REVEALED NORMAL OPERATION.  (M)
